MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a aab00 model intraocular lens(iol) was implanted into the eye and was removed in the same surgery because the capsule had a rent.The lens was removed with lens cutters and 10-0 nylon suture was used.Iol was placed same surgery.20.0 a z9002 20.0 diopter lens was in the sulcus in the same surgery.Patient went home without further problems.Additional details received states that incision enlargement was done to accommodate lens cutters and vitrectomy was not performed.No further information available.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes section d9: returned to manufacturer on: 3/25/2021 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during explant.The lens was cleaned and no cosmetic defects were observed.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no additional complaints this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: section h6: as part of an internal review of our mdrs it was identified that the codes 4625 sutures, 4625 incision enlarged, and 4581 incision enlarged was inadvertently not included in section h10.Therefore, it is captured in this supplemental report.Section h6: health effect: impact code: 4625 sutures, 4625 incision enlarged.Section h6: health effect - clinical code: 4581 incision enlarged.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, PR 00610
7142478552
MDR Report Key11494681
Report Number2648035-2021-07387
Device Sequence Number2965169
Product Code HQL
UDI-Device Identifier05050474548695
UDI-Public(01)05050474548695(17)240908
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/13/2021
08/28/2022
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/11/2021
09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATINUM CARTRIDGE LOT#CH14558.; PLATINUM CARTRIDGE LOT#CH14558.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale